# SDR RAIA00611028

- Difficulty date: November 16, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 17,621 hours, 16,910 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3503 -STL- FLOOR EMERGENCY LIGHTS BETWEEN ROWS 3 THRU 7 INOP.  MAINTENANCE CLEANED THE CONNECTOR TO THE NR 3 INVERTER.  OPS CHECKED GOOD.
